Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Fractional quantum numbers via complex orbifolds|
|Citation:||Letters in Mathematical Physics, 2019; 109(11):2473-2484|
|Varghese Mathai, Graeme Wilkin|
|Abstract:||This paper studies both the conductance and charge transport on 2D orbifolds in a strong magnetic field. We consider a family of Landau Hamiltonians on a complex, compact 2D orbifold Y that are parametrised by the Jacobian torus J(Y) of Y. We calculate the degree of the associated stable holomorphic spectral orbibundles when the magnetic field B is large and obtain fractional quantum numbers as the conductance and a refined analysis also gives the charge transport. A key tool studied here is a nontrivial generalisation of the Nahm transform to 2D orbifolds.|
|Keywords:||Fractional quantum numbers; Riemann orbifolds; holomorphic orbibundles; orbifold Nahm transform|
|Rights:||© Springer Nature B.V. 2019|
|Appears in Collections:||Aurora harvest 8|
Mathematical Sciences publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.